You never have to apologize to us for anything okay. I'd say go with your gut instincts on this one. If you feel very uneasy taking it at night, don't take it. Wait to talk to your doctor or rheumy about it. It sounds like it's definitely causing an issue for you to live normally. If it were me, I would stop taking it too. Trust your own instincts. It's a great way to learn how your body works.
Let us know how you're doing okay,
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus